# SDR COMA0560814

- Difficulty date: January 16, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 15,459 hours, 13,921 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Fan Blade
- Part number: 6018T30P06
- Part serial: 13A309149
- Condition: Vibrates
- Location: Rt Engine
- Part time: 23,380 hours, 20,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5022 - RT ENGINE N1 VIBE INDICATED 2.5.  REPLACED THE RT ENGINE FAN BLADES.
